# SDR DXTA2011080804688

- Difficulty date: August 7, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N928QS
- Make and model: Cessna 750
- Aircraft serial: 7500288
- Aircraft time: 2,303 hours, 1,403 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Part number: S31771
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR WOULD NOT COME UP DURING GEAR RETRACTION.  BOTH GREEN NOSE GEAR AND RED UNLOCK LIGHTS REMAINED ILLUMINATED.  LANDING GEAR CAME DOWN NORMALLY.   R & R FUNCTION GEAR LOGIC MODULE (NC002) AND INSTALLED O/H MODULE IAW MM 24-53-10. R & R NLG UPLOCK SWITCH WITH A NEW SWITCH IAW MM 32-30-05. CYCLED GEAR 10 TIMES. EXTINGUISH NORMAL NO FAULTS FOUND.
